skip to main content

Existence and continuity of global attractors and nonhomogeneous equilibria for a class of evolution equations with non local terms

Flank David Morais Bezerra Antonio Luiz Pereira; Severino H da Silva

Journal of Mathematical Analysis and Applications New York : Elsevier v. 396, n. 2, p. 590-600, 2012

Elsevier 2012

Localização: IME - Inst. Matemática e Estatística    (PROD-2847320 )(Acessar)

Identifique-se para postar sua resenha

Identifique-se para adicionar novas tags

Buscando em bases de dados remotas. Favor aguardar.